MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 135cm charge balloon catheter was advanced for dilation.However, during procedure the balloon ruptured at nominal pressure.The procedure was completed with another of same device.There were no patient complications reported and the patient's status was fine.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 135cm charge balloon catheter was advanced for dilation.However, during procedure the balloon ruptured at nominal pressure.The procedure was completed with another of same device.There were no patient complications reported and the patient's status was fine.It was further reported that the target lesion was located in the superficial femoral artery.The balloon was inflated at nominal pressure.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9739943
Report Number2134265-2020-01922
Device Sequence Number16594791
Product Code FGE
UDI-Device Identifier08714729804383
UDI-Public08714729804383
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0024695686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1